# SDR ASAA2018070225267

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,561 hours, 11,089 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TSR 701960 STEP 2 NGV INSPECTION AT 1 O'CLOCK POSITION FOUND AXIAL CRACK LE TO TE 1 AIRFOIL AT NR 1 ENGINE. GROUNDED - YES. ON DEFERRAL.
